# SDR USAASB97166

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Compt
- Part time: 19,071 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BWI - FLT 549 - AT FL 350, THE CABIN ALTITUDE WARNING HORN SOUNDED WITH CABIN ALTITUDE CLIMBING AT 500 FEET PER MINUTE.  CREW REQUESTED AN EMERGENCY DESCENT TO FL 140, AND THEN DIVERTED TO BWI.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  OPERATIONAL TEST NORMAL.  PRESSURIZED AIRCRAFT AND INSPECTED FOR EXCESSIVE LEAKS.  NONE NOTED.  OUTFLOW VALVE OPERATION VERIFIED.  (X)
